# SDR DALA1024409008

- Difficulty date: September 17, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 45,032 hours, 36,240 cycles
- Engine: Pwa JT8D219
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED ON LT RUDDER SURFACE MID AREA FWD AND AFT EDGE AND DAMAGED PAINT COAT ON RT SURFACE AT SKIN PANEL.  REPAIRED IAW SRM 51-70-01A-D AND ERA 479662-14MA.
